f



Help Help Help

Hello,

I am a reluctant user of the website ntsearch.com. I accidentally
download a Java program called "dict" from an ebook website to my XP
and now every English words that I read from my computer has got a
link with your web. I found it very frustrating when I noticed all the
chinese characters I read from the web now become loads of question
marks. I think it has a link with the program that I accidentally
downloaded from that ebook website. How can I remove the so called
"dict" program and other Java Scripts from my computer?

This is very urgent and please answer my question as soon as you can.

Thanks for your help.

Regina Pun
0
h974483 (11)
6/12/2004 7:55:06 AM
comp.software-eng 4494 articles. 1 followers. editor (304) is leader. Post Follow

4 Replies
3741 Views

Similar Articles

[PageSpeed] 41

Jerry Arzin wrote:

> This is very urgent and please answer my question as soon as you can.

Sure we'll stop everything and start right away.
Do you want coffee as well?

Our rates start at $180 per hour.

gtoomey
0
nospam258 (239)
6/12/2004 2:34:10 PM
Gregory Toomey wrote:

> Jerry Arzin wrote:
> 
>> This is very urgent and please answer my question as soon as you can.
> 
> Sure we'll stop everything and start right away.
> Do you want coffee as well?
> 
> Our rates start at $180 per hour.
> 
> gtoomey

Hey, I'll drop everything and make fun of him for only $50 per hour!

Dave
0
jdboyd (14)
6/12/2004 3:15:43 PM
Gregory Toomey <nospam@bigpond.com> wrote in message news:<1154023.VsbNXCQAxi@GMT-hosting-and-pickle-farming>...
> Jerry Arzin wrote:
> 
> > This is very urgent and please answer my question as soon as you can.
> 
> Sure we'll stop everything and start right away.
> Do you want coffee as well?
> 
> Our rates start at $180 per hour.
> 
> gtoomey

??????
0
h974483 (11)
6/13/2004 11:07:43 PM
Jerry Arzin <h974483@graduate.hku.hk> coughed up the following:
> Hello,
>
> I am a reluctant user of the website ntsearch.com. I accidentally
> download a Java program called "dict" from an ebook website to my XP
> and now every English words that I read from my computer has got a
> link with your web. I found it very frustrating when I noticed all the
> chinese characters I read from the web now become loads of question
> marks. I think it has a link with the program that I accidentally
> downloaded from that ebook website. How can I remove the so called
> "dict" program and other Java Scripts from my computer?
>
> This is very urgent and please answer my question as soon as you can.
>
> Thanks for your help.
>
> Regina Pun


Run antiviral and spyware sweeps.  Both of which can be found easily for
free.

That would simply be my first step.  After that, I have no idea, sorry.


0
6/27/2004 2:41:20 PM
Reply: